# SDR SWAA2022072526883

- Difficulty date: July 8, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB NUMBER 5 HAS A CRACK ON NUMBER 2 STIFFENER EXTENDING INTO THE WEB 1 INCH ABOVE LOWER ATTACHING FLANGE. RH HORIONTAL STABILIER RIB NUMBER 5 HAS A CRACK ON NUMBER 2 STIFFENER EXTENDING INTO THE WEB 1 INCH ABOVE LOWER ATTACHING FLANGE. / [01] VERIFIED CRACK REF B737 NDT PART 6 51-00-00 PROC. 23; TOOL USED OLYMPUS NORTEC 600; B/C 172389; 07/22.;[02] REMOVED DAMAGE FRPM STIFFENER #2 REF USED 55-10-09-2R-4 STEP 4.B(1);[03] PERFORMED HFEC INSP ON REWORKED AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[04] LOCATED AND DRILLED RIB STIFFENER REPAIR AT RIB #5 STIFFENER #2 REF USED SRM 55-10-09-2R-4 STEP 4.H FIG 202 DETAIL A;[05] VERIFIED STEPS 1; 2; 4;[06] OK TO INSTALL RIB STIFFENER REPAIR AT RIB #5 STIFFENER #2;[07] INSTALLED STIFFENER RIB REPAIR AT RT HORIZONTAL STABILIZER #5 RIB #2 STIFFENER REF USED SRM 55-10-09-2R-4 STEP 4.N TO R;[08] VERIFIED STEP 7;[09] TASK C/W;[10] TASK C/W
